Ask an expert
Question

08 Dec 2005

Acne and medication
Hi Doc

I am getting desperate with my skin. I have been in diane for my skin and heavy periods. However that caused pigmenttion. And my gynae and dermatoligist said I have to stop. Wich means my periods are now really bad. For my skin I am now on antibiotics wich is causing my ears to be blocked and really sore. The dermatoligis p ut me on Rinova cream for the pigmentation. It is now making my skin go whiter then the other areas but not really changing the brown spots. People are staring at my forehead and asking me if I have enzema. It looks terrible. I don't want to leave the house. The dermatoligist suggest I keep on using the cream and antibitiotics. My skin is also very sensitive. I can't use normal over the counter products as it cuases my skin to itch.Any suggestions what I can do. Should I stop using it. Will it help going to a homeopath?

Thanks
Answer 402 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear Desperate,
I would suggest that you get a second opinion at another dermatologist first. Stop the Rinova for now , it can irritate your skin. Maybe they can give you another kind of antibiotic that won't make you feel so bad.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.